# SDR 29GA2019051400001

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,880 hours, 41,062 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9004 FLL/MCO REPORT:EMERGENCY LIGHTING STRIP NEXT TO SEAT 2A IS INOP. CORRECTIVE ACTION: R/R SEAT 2A FLOOR EMERGENGY LIGHT ASSY. IAW AMM 33-50-20-04 OPS CHECK GOOD.
